Character Sets of Strings

Didier G, Schmidt T, Stoye J, Tsur D (2007)
Journal of Discrete Algorithms 5(2): 330-340.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ;
Publishing Year
ISSN
PUB-ID

Cite this

Didier G, Schmidt T, Stoye J, Tsur D. Character Sets of Strings. Journal of Discrete Algorithms. 2007;5(2):330-340.
Didier, G., Schmidt, T., Stoye, J., & Tsur, D. (2007). Character Sets of Strings. Journal of Discrete Algorithms, 5(2), 330-340.
Didier, G., Schmidt, T., Stoye, J., and Tsur, D. (2007). Character Sets of Strings. Journal of Discrete Algorithms 5, 330-340.
Didier, G., et al., 2007. Character Sets of Strings. Journal of Discrete Algorithms, 5(2), p 330-340.
G. Didier, et al., “Character Sets of Strings”, Journal of Discrete Algorithms, vol. 5, 2007, pp. 330-340.
Didier, G., Schmidt, T., Stoye, J., Tsur, D.: Character Sets of Strings. Journal of Discrete Algorithms. 5, 330-340 (2007).
Didier, Gilles, Schmidt, Thomas, Stoye, Jens, and Tsur, Dekel. “Character Sets of Strings”. Journal of Discrete Algorithms 5.2 (2007): 330-340.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar